# SDR UPS06847651

- Difficulty date: July 19, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Angle
- Part number: SAAEA0085710OT
- Condition: Cracked
- Location: Nr 2 Pylon Ib
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, 3 POSSIBLE CRACKS ON BULKHEAD FWD OF CENTER SPAR UPPER BOLT IB DRAG ANGLE.  REMOVED, FABRICATED AND INSTALLED DRAG ANGLE IAW SRM 51-1-21, DWG 5615767 AND 51-1-20D.
